# SDR SWAA2019101767962

- Difficulty date: October 5, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,647 hours, 23,717 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING PANEL 651EB FORWARD INBOARD SUPPORT WIGGLE PLATE CRACKED. / R&R WIGGLE PLATE PER SRM.
